# SDR ASAA2023071744086

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,034 hours, 15,657 cycles
- Engine: Ge
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRASTIC REDUCTION OF SYSTEM A AT ROTATION. FLT CONTROL AND HYD CAUTION LIGHTS ILLUMINATED. AIR RETURN AS PER FODO/MX CONTROL. GROUNDED - YES. AIR TURNBACK - PERFORMED SYS A LEAK CHK REF AMM 29-00-00-790-810. NO LEAKS NOTED. PER CAPT BRIEFING REFERENCE, ON LANDING GEAR RETRACTION SYS A HYDRAULIC WENT DOWN TO 60%, ON LANDING GEAR EXTENTION WENT BACK UP TO 78%. PER ADVISE TO BLEED LANDING GEAR SYSTEM WITH AIRPLANE ON JACKS. R.SALES 78393 07/17/23. PERFORMED MAIN/NOSE LANDING GEAR TEST FOR PURPOSE OF BLEEDING THE HYDRAULIC SYSTEM. NO FAULTS NOTED DURING GEAR SWING. HYDRAULIC PRESSUR AND QTY ARE ALL WITHIN LIMITS AT THIS TIME. REF AMM 32-32-00-710-802.
